Alert archive / Minnesota / Gale Warnings in 2021
Gale Warning 18, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Dec 11, 2021, 9:54 AM CST. It took effect at Dec 11, 2021, 6:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2021, 9:54 AM CST (15:54 UTC)
- In effect from
- Dec 11, 2021, 6:00 PM CST
- Expired
- Dec 11, 2021, 9:48 PM CST
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
914 WHUS73 KDLH 111554 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 954 AM CST Sat Dec 11 2021 LSZ150-120400- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211212T0000Z/ /O.UPG.KDLH.GL.A.0011.211212T0000Z-211212T1200Z/ /O.NEW.KDLH.GL.W.0018.211212T0000Z-211212T2200Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...For the Gale Warning, southwest winds 20 to 25 kt with gales up to 35 kt and waves 4 to 7 ft expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...For the Gale Warning, from 6 PM this evening to 4 PM CST Sunday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Small Craft Advisories will likely be needed Sunday afternoon after the gales subside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ146-147-120400- /O.EXT.KDLH.SC.Y.0109.211211T1554Z-211212T0000Z/ /O.UPG.KDLH.GL.A.0011.211212T0000Z-211212T1200Z/ /O.NEW.KDLH.GL.W.0018.211212T0000Z-211212T2200Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gales up to 35 kt and waves 3 to 6 ft expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI and Sand Island to Bayfield WI. * WHEN...For the Gale Warning, from 6 PM this evening to 4 PM CST Sunday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Small Craft Advisories will likely be needed Sunday afternoon after the gales subside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ148-120400- /O.EXT.KDLH.SC.Y.0109.211211T1554Z-211212T0000Z/ /O.UPG.KDLH.GL.A.0011.211212T0000Z-211212T1200Z/ /O.NEW.KDLH.GL.W.0018.211212T0000Z-211212T2200Z/ Oak Point to Saxon Harbor WI- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST SUNDAY... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gales up to 35 kt and waves 1 to 3 ft expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Oak Point to Saxon Harbor WI. * WHEN...For the Gale Warning, from 6 PM this evening to 4 PM CST Sunday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Small Craft Advisories will likely be needed Sunday afternoon after the gales subside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ140-141-120400- /O.EXB.KDLH.SC.Y.0109.211211T1554Z-211213T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ142>144-120400- /O.EXB.KDLH.SC.Y.0109.211211T1554Z-211213T0400Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN and Two Harbors to Duluth MN. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ145-120400- /O.EXB.KDLH.SC.Y.0109.211211T1554Z-211213T0400Z/ Duluth MN to Port Wing WI- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Duluth MN to Port Wing WI. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-120400- /O.EXB.KDLH.SC.Y.0109.211211T1554Z-211213T0400Z/ Chequamegon Bay-Bayfield to Oak Point WI- 954 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
2 follow-up statements
643 WHUS73 KDLH 112130 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 330 PM CST Sat Dec 11 2021 LSZ146>148-150-120930- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211212T0000Z/ /O.CON.KDLH.GL.W.0018.211212T0000Z-211212T2200Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 330 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gales up to 35 kt and waves 3 to 6 ft expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...For the Gale Warning, until 4 PM CST Sunday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Small Craft Advisories will likely be needed Sunday afternoon after the gales subside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ140-141-120930- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211213T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 330 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ142>145-120930- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211213T0400Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 330 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-120930- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211213T0400Z/ Chequamegon Bay-Bayfield to Oak Point WI- 330 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
858 WHUS73 KDLH 120348 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 948 PM CST Sat Dec 11 2021 LSZ146>148-150-121600- /O.CAN.KDLH.GL.W.0018.000000T0000Z-211212T2200Z/ /O.NEW.KDLH.SC.Y.0110.211212T0348Z-211213T0400Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 948 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-121600- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211213T1000Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 948 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ142>145-121600- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211213T0400Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 948 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-121600- /O.CON.KDLH.SC.Y.0109.000000T0000Z-211213T0400Z/ Chequamegon Bay-Bayfield to Oak Point WI- 948 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Dec 11, 5:53 AM CST, 4 hours 1 minute earlier.
Area forecast discussion, Dec 11, 5:53 AM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Duluth MN
553 AM CST Sat Dec 11 2021
.DISCUSSION...(Today through Friday)
Issued at 439 AM CST Sat Dec 11 2021
Summary: Quiet weekend ahead before temperatures surge above
normal for the middle of next week as a strong storm system
affects the Upper Midwest.
Low pressure was located over northern Illinois early this morning
with a trough extending into northern Wisconsin and the western
upper Michigan. Snow was ongoing across much of northern
Wisconsin. Closer to home, the heaviest snow was observed across
Price County with the back edge of the snow working eastward from
the St. Croix Valley. Snow will taper off over the next few hours
with dry conditions expected by 15z. Skies will turn mostly sunny
for the remainder of today with highs in the 20s and lower 30s.
Zonal flow aloft will then keep quiet conditions in place for
Sunday through Tuesday with temperatures trending above normal. An
upper ridge will then pass overhead for Tuesday night into
Wednesday and bring a surge of warm air with highs in the 40s and
50s. Would not be surprised to see some record highs Wednesday
across northwest Wisconsin with forecast temperatures near or
exceeding records currently. A potent storm system then moves
through the region for Wednesday into Thursday. While both the
deterministic GFS and ECMWF advertise this system and are in
fairly good agreement at this time, a deeper look at the ensembles
shows there is still considerable uncertainty with this event.
Aside from the anomalously warm temperatures ahead of the system
along with a significant moisture surge and screaming 850mb flow,
ensembles continue to show a wide range of possibilities with
this system and the exact track of the low will have a huge impact
on whether the region sees snow, a wintry mix or a combination.
In any case, this system certainly bears watching and looks to
bring significant weather to much of the Nation's midsection
ranging from heavy snow in the north and severe weather to the
south.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 552 AM CST Sat Dec 11 2021
Low pressure was centered over Lake Michigan early this morning
and it will continue to pull away from the Northland. Snow
continued over portions of northern Wisconsin but that will
diminish and end from west to east this morning. Clouds have
decreased over much of northern Minnesota but some low stratus
and patchy fog has been developing as skies clear. This will
remain possible for a few hours this morning before VFR conditions
overtake all of the Northland. There will be some gusty winds
today. Low level wind shear will develop tonight for all areas.
&&
.MARINE...
Issued at 439 AM CST Sat Dec 11 2021
Northwesterly winds this morning will turn southwesterly and
increase for this afternoon and tonight as an area of low pressure
moves to the northeast across eastern Lake Superior. Latest wind
forecasts have decreased maximum gusts for late this afternoon and
tonight and confidence has been reduced in gales occurring along
the Bayfield Peninsula and Apostle Islands tonight. However, wind
gusts to 20 to 35 knots are expected for this evening and tonight
and then continuing for much of Sunday as well. Small Craft
conditions are likely for the winds and waves with waves of 4 to 8
feet plus along with higher waves to 10 feet plus along parts of
the North Shore. Winds and waves will then diminish Sunday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 29 18 36 22 / 0 0 0 0
INL 26 16 38 21 / 0 0 0 0
BRD 29 20 38 21 / 0 0 0 0
HYR 31 16 36 18 / 10 0 0 0
ASX 32 20 39 23 / 10 0 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Winter Storm Warning until 9 AM CST this morning for WIZ004-008-
009.
Winter Weather Advisory until 9 AM CST this morning for WIZ002-
003-006-007.
MN...None.
LS...Gale Watch from this evening through late tonight for LSZ146>148-
150.
Small Craft Advisory from noon today to 6 PM CST this evening
for LSZ146>148.
Small Craft Advisory until 6 PM CST this evening for LSZ150.
&&
DISCUSSION...BJH
AVIATION...Melde
MARINE...BJHHazardous weather outlook, Dec 11, 7:56 AM CST, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 756 AM CST Sat Dec 11 2021 WIZ003-004-009-121030- Ashland-Iron-Price- 756 AM CST Sat Dec 11 2021 This Hazardous Weather Outlook is for portions of northwest Wisconsin. .DAY ONE...Today and Tonight Light snow over northern Wisconsin will continue to decrease in coverage and intensity this morning. Additional accumulation through late morning will be less than an inch. .DAYS TWO THROUGH SEVEN...Sunday through Friday An area of low pressure will bring a chance for a wintry mix Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report their snowfall measurements to the National Weather Service. MNZ010>012-018>021-025-026-033>038-WIZ001-002-006>008-121030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Burnett-Washburn-Sawyer- 756 AM CST Sat Dec 11 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Patchy dense fog will be possible this morning from the Brainerd Lakes region north through International Falls and Crane Lake into the Arrowhead. .DAYS TWO THROUGH SEVEN...Sunday through Friday An area of low pressure will bring a chance for a wintry mix Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report their snowfall measurements to the National Weather Service. LSZ121-140>148-150-121030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 756 AM CST Sat Dec 11 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Gusty northwest winds will back to westerly then to southwest tonight. Winds will increase through the day and be strongest late this afternoon into tonight. Gales may occur along portions of the South Shore tonight. Conditions will be hazardous, especially for small craft, and various Small Craft Advisories and Gale Watches are in effect today into tonight for portions of area and will likely be needed elsewhere. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong southwest winds will continue Sunday but will diminish late Sunday night into Monday. Conditions will be hazardous, especially for small craft, and Small Craft Advisories will likely be needed. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Dec 11, 9:14 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
914 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM SNOW 7 NW PHILLIPS 45.77N 90.50W
12/11/2021 M15.3 INCH PRICE WI TRAINED SPOTTER
&&
WOLFELocal storm report, Dec 11, 9:16 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
916 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW 8 ENE FIFIELD 45.93N 90.27W
12/11/2021 M8.5 INCH PRICE WI PUBLIC
&&
WOLFELocal storm report, Dec 11, 9:17 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
917 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM SNOW SOLON SPRINGS 46.35N 91.82W
12/11/2021 E1.0 INCH DOUGLAS WI PUBLIC
&&
WOLFELocal storm report, Dec 11, 9:18 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
918 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM SNOW LAKE NEBAGAMON 46.51N 91.69W
12/11/2021 M1.0 INCH DOUGLAS WI PUBLIC
&&
WOLFELocal storm report, Dec 11, 9:21 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
921 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM SNOW 6 ESE PHILLIPS 45.66N 90.29W
12/11/2021 M9.5 INCH PRICE WI PUBLIC
&&
WOLFELocal storm report, Dec 11, 9:33 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
933 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM SNOW 3 WNW PARK FALLS 45.95N 90.51W
12/11/2021 M8.0 INCH PRICE WI PUBLIC
&&
WOLFEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:36 AM CST | Small Craft Advisory | DLH | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.